# SDR CA070219004

- Difficulty date: February 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,906 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT ENROUTE, THE CAPTAIN’S WINDSCREEN CRACKED IN THE OUTER PANE. THE AIRCRAFT CONTINUED ON AND LANDED WITHOUT INCIDENT. THE WINDSHIELD WAS REPLACED WITH AN OVERHAULED ASSEMBLY AND THE AIRCRAFT RELEASED.   (TC 20070219004)
